# SDR MALA965150

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A098
- Engine: Ge CT75A2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 1933T39
- Condition: Failed
- Location: Left Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 2907 - AFTER DEPARTURE FROM DTW, THE LEFT OIL PRESSURE GAUGE INDICATED IN THE YELLOW ARC.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE LEFT STARTER/GENERATOR AXIS BB SEAL KIT.  ALL CHECKS SATISFACTORY.  (M)
